# SDR FDEA202307071281

- Difficulty date: July 7, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: A5381312720008
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK DUMMY SEAT TRACK WAS BULGING AT -Y1456 FR54.1 AREA. REPLACED THE DUMMY SEAT TRACK WITH NEW ONE I.A.W A300-600F SRM 51-72-10-001, PAGE 2 &   51-40-21-001,  PARA 6~7, PAGE 7B-50
